Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 138, NWS Tulsa, OK

May 10, 2015LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2015, 7:01 PM CDT for LeFlore County, Oklahoma. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 7:01 PM CDT (00:01 UTC)
Expired
May 10, 2015, 7:45 PM CDT
In force
44 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 76 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 7:10 PM CDTHAIL 16 W Octavia, OKPENNY TO QUARTER SIZE HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:58 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 191 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
191 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1025 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

748 
WUUS54 KTSA 110001
SVRTSA
OKC079-110045-
/O.NEW.KTSA.SV.W.0138.150511T0001Z-150511T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 745 PM CDT

* AT 659 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
  SOUTHWEST OF OCTAVIA...AND MOVING NORTH AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...OCTAVIA...BIG CEDAR...MUSE
  AND WHITESBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3486 9494 3481 9450 3450 9465 3450 9491
TIME...MOT...LOC 0001Z 187DEG 46KT 3443 9480

HAIL...1.25IN
WIND...60MPH

$$
2 follow-up statements
875 
WWUS54 KTSA 110018
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
718 PM CDT SUN MAY 10 2015

OKC079-110045-
/O.CON.KTSA.SV.W.0138.000000T0000Z-150511T0045Z/
LE FLORE OK-
718 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN LE
FLORE COUNTY UNTIL 745 PM CDT...

AT 715 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
MUSE...AND MOVING NORTH AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...WHITESBORO...BIG CEDAR AND
  MUSE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3454 9465 3456 9491 3486 9494 3481 9450
TIME...MOT...LOC 0018Z 195DEG 48KT 3464 9478

HAIL...1.25IN
WIND...60MPH

$$
124 
WWUS54 KTSA 110036
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
736 PM CDT SUN MAY 10 2015

OKC079-110045-
/O.CON.KTSA.SV.W.0138.000000T0000Z-150511T0045Z/
LE FLORE OK-
736 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LE
FLORE COUNTY UNTIL 745 PM CDT...

AT 735 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
LAKE WISTER STATE PARK...AND MOVING NORTH AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE STORM WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED
  COUNTY..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

&&

LAT...LON 3472 9474 3475 9490 3485 9490 3483 9469
TIME...MOT...LOC 0036Z 195DEG 48KT 3487 9478

HAIL...1.25IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:50 PM CDT, 11 minutes earlier.

Area forecast discussion, May 10, 6:50 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT SUN MAY 10 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AND ASSOCIATED
LOWER CEILINGS AND VISIBILITIES WILL CONTINUE IN ADVANCE OF A
COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING
AND OVERNIGHT. ONCE THE FRONT PASSES...WINDS WILL SHIFT TO THE
NORTH TO NORTHWEST AND VFR CONDITIONS WILL PREVAIL FOR THE REST OF
THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT SUN MAY 10 2015/

DISCUSSION...
AIR-MASS CONTINUES TO SLOWLY DESTABILIZE BEHIND DEPARTING MCS FROM
THIS MORNING. SIGNIFICANT/MAJOR FLOODING ONGOING AND THIS WILL
LIKELY CONTINUE INTO THE OVERNIGHT HOURS AS CONVECTION SPREADS
INTO SOUTHEAST OKLAHOMA FROM THE SOUTH WITH ADDITIONAL THUNDERSTORMS
DEVELOPING ALONG APPROACHING FRONT.

MARGINAL SURFACE BASED INSTABILITY WILL LIMIT A MORE WIDESPREAD
SEVERE EVENT...HOWEVER AREA WILL CONTINUE TO SEE A LIMITED THREAT
FOR HAIL/DAMAGING WINDS. IN ADDITION...WIND FIELDS WILL REMAIN
STRONG ENOUGH TO SUPPORT AN ISOLATED TORNADO THREAT THROUGH THE
EVENING HOURS. STORMS WILL LIKELY BEGIN TO SHIFT EAST OF THE AREA
LATE TONIGHT INTO MONDAY MORNING...HOWEVER AREAL FLOODING AND
ESPECIALLY RIVER FLOODING WILL CONTINUE.

BRIEF BREAK IN THE ACTIVE WEATHER EXPECTED MON/TUE BEHIND THE
FRONT AS WEAK SURFACE HIGH PRESSURE BUILDS INTO THE REGION. ANOTHER
UPPER DISTURBANCE WILL MOVE OUT OF THE DESERT SOUTHWEST ON WEDNESDAY
WITH ELEVATED SHOWERS/THUNDERSTORMS SPREADING BACK ACROSS MUCH OF
EASTERN OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS.  LINGERING
PRECIP CHANCES WILL CONTINUE INTO NEXT WEEKEND AS SEVERAL WEAK
UPPER WAVES TRAVERSE THE AREA IN STRONGER SOUTHWEST FLOW ALOFT.

SHORT TERM...SOUTHEAST OKLAHOMA COUNTIES...SOUTH OF INTERSTATE 40
WILL BE ADDED TO TORNADO WATCH 157...WHICH IS IN EFFECT THROUGH
900 PM. THE REMAINDER OF TORNADO WATCH 154 WILL BE CANCELED
SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...05
Hazardous weather outlook, May 10, 5:18 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SUN MAY 10 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT SUN MAY 10 2015

...LIFE THREATENING FLASH FLOODING AND SEVERE WEATHER TO CONTINUE
   THIS AFTERNOON INTO TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS FROM SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS MAY INCREASE IN INTENSITY THIS EVENING AND WILL POSE A
RISK FOR LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL
ALSO BE POSSIBLE. THUNDERSTORMS ARE ALSO FORMING ALONG A COLD
FRONT ENTERING NORTHEAST OKLAHOMA...AND A FEW OF THESE STORMS MAY
BECOME SEVERE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT IN THIS AREA.

THE MOST SIGNIFICANT CONCERN WILL BE LIFE THREATENING FLASH
FLOODING THAT IS EXPECTED TO CONTINUE AS THUNDERSTORMS WITH HEAVY
RAINFALL PERSIST ALONG AND AHEAD OF THE SLOW MOVING COLD FRONT
THROUGH TONIGHT. THE WORST FLOODING WILL OCCUR IN AREAS THAT HAVE
ALREADY SEEN 8 TO 10 INCHES OF RAINFALL OVER THE PAST FEW DAYS.
AN ADDITIONAL 2 TO 3 INCHES WILL BE POSSIBLE THROUGH TONIGHT WITH
LOCALLY HIGHER AMOUNTS WHERE STORMS MOVE ACROSS THE SAME AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PART OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.

THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTH. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REST OF THE WORK WEEK AND
INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 10, 1:07 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     FLASH FLOOD      BRANCH                  35.31N 93.95W
05/10/2015                   FRANKLIN           AR   PUBLIC

            WATER COVERING EUCAL RD IN BRANCH.

&&

JDS
Local storm report, May 10, 1:32 PM CDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
132 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     FLASH FLOOD      GREENWOOD               35.22N 94.26W
05/10/2015                   SEBASTIAN          AR   PUBLIC

            ROAD FLOODED AT HARTSILL CREEK IN GREENWOOD.

&&

JDS
Local storm report, May 10, 2:08 PM CDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
208 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     FLASH FLOOD      VAN BUREN               35.44N 94.35W
05/10/2015                   CRAWFORD           AR   PUBLIC

            FLOODING AT PEVEHOUSE ROAD AND RENA ROAD.

&&

JDS
Local storm report, May 10, 2:11 PM CDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     FLASH FLOOD      MULDROW                 35.41N 94.60W
05/10/2015                   SEQUOYAH           OK   PUBLIC

            ROAD WASHED OUT BY HIGH WATER AT E1100 RD IN MULDROW.
            SOCIAL MEDIA REPORT.

&&

JDS
Local storm report, May 10, 3:08 PM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     TSTM WND DMG     MCALESTER               34.93N 95.77W
05/10/2015                   PITTSBURG          OK   PUBLIC

            EXTENSIVE TREE DAMAGE FROM THUNDERSTORM WINDS. SOCIAL
            MEDIA REPORT WITH PICTURES.

&&

SFP
Special weather statement, May 10, 4:10 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SUN MAY 10 2015

OKZ073-102145-
PITTSBURG OK-
410 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 410 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF ASHLAND TO 24 MILES SOUTH OF
ASHLAND...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...KIOWA...PITTSBURG...ASHLAND...
SAVANNA...HAYWOOD AND ARPELAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3460 9589 3468 9589 3468 9609 3468 9610
      3486 9610 3488 9609 3516 9582 3459 9581
      3458 9582 3459 9588
TIME...MOT...LOC 2110Z 224DEG 36KT 3472 9615 3444 9617

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:21 PM CDTTornado WarningTSAHaskell, Latimer39 min
May 10, 7:30 PM CDTSevere Thunderstorm WarningTSALeFlore45 min
May 10, 7:55 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore20 min
May 10, 8:14 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah46 min
May 10, 8:21 PM CDTTornado WarningTSALeFlore39 min
May 10, 8:28 PM CDTSpecial Weather StatementTSAPushmataha47 min
May 10, 8:30 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah6 hr
May 10, 8:38 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah52 min
May 10, 9:07 PM CDTSpecial Weather StatementTSALatimer38 min
May 10, 11:55 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
May 11, 2:28 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah3 hr
May 11, 4:20 AM CDTRiver Flood WarningTSASequoyah28 hr
May 11, 1:51 PM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.